Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 86, NWS Austin/San Antonio, TX

May 8, 2019Travis County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 8, 2019, 11:58 AM CDT for Travis County, Williamson County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2019, 11:58 AM CDT (16:58 UTC)
Expired
May 8, 2019, 12:30 PM CDT
In force
32 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 49 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 12:18 PM CDTTSTM WND DMG1 Sw Round Rock, TXREPORT VIA TWITTER OF MULTIPLE LARGE TREE LIMBS BROKEN OFF A TREE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 6:54 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.0 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 734 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-555 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
734 m²/s²
0-3 km storm-relative helicity
882 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

294 
WUUS54 KEWX 081658
SVREWX
TXC453-491-081730-
/O.NEW.KEWX.SV.W.0086.190508T1658Z-190508T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1158 AM CDT Wed May 8 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southwestern Williamson County in south central Texas...
  Northern Travis County in south central Texas...

* Until 1230 PM CDT.

* At 1158 AM CDT, a severe thunderstorm was located near Hudson Bend,
  or near Anderson Mill, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Anderson
  Mill, Windemere, Leander, Hutto, Lakeway, Lago Vista, Bee Cave,
  Hudson Bend, Mansfield Dam, Jonestown, Volente, Brushy Creek, Wells
  Branch, Jollyville and Lost Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3029 9794 3051 9803 3065 9770 3055 9751
      3037 9757
TIME...MOT...LOC 1658Z 246DEG 29KT 3043 9788 

HAIL...<.75IN
WIND...60MPH
 
$$

HUFFMAN
1 follow-up statement
599 
WWUS54 KEWX 081709
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1209 PM CDT Wed May 8 2019

TXC453-491-081730-
/O.CON.KEWX.SV.W.0086.000000T0000Z-190508T1730Z/
Williamson TX-Travis TX-
1209 PM CDT Wed May 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHWESTERN WILLIAMSON AND NORTHEASTERN TRAVIS COUNTIES...

At 1209 PM CDT, a severe thunderstorm was located over Anderson Mill,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Anderson
Mill, Windemere, Leander, Hutto, Jonestown, Brushy Creek, Wells
Branch and Jollyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3031 9784 3055 9792 3065 9770 3055 9751
      3037 9757
TIME...MOT...LOC 1709Z 246DEG 29KT 3047 9778 

HAIL...<.75IN
WIND...60MPH
 
$$

HUFFMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 10:43 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, May 8, 10:43 AM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1043 AM CDT Wed May 8 2019

.UPDATE...
Main update to retrend PoPs based on the current radar trends. The
line should make it to the I-35 corridor around noon and then
continue to push eastward. Now that the storms have gone mostly
linear the main threat appears to be damaging thunderstorm winds.
After this line pushes through there could be some lingering showers
and a few storms like are ongoing across Val Verde and Edwards
Counties. Severe Thunderstorm Watches continues until 1 pm and the
Flash Flood Watch has gone into effect across the Hill Country and
Austin Metro area. The stronger parts of the line have produced 1-2
inches of rain in an hour, which if it falls over areas that saw rain
yesterday and Friday could cause additional flooding issues.

&&

.PREV DISCUSSION... /ISSUED 731 AM CDT Wed May 8 2019/

UPDATE...
Quick issuance of the zones to add the Severe Thunderstorm Watch
(151) for the Edwards Plateau, Hill Country, and Austin Metro areas.
Currently there is one severe thunderstorms that produced at least
Golf Ball sized hail just to the east of Kerrville. Other storms are
on going on the western side of Bexar County and near Boerne.
Convective Allowing Models (CAMs) show a broken line of thunderstorms
that will slowly progress across South Central Texas through the day.
Activity should decrease this evening, but not before the threat of
both strong to severe storms (main threats are hail, wind if any
bowing segments develop, and an isolated tornado is possible) and
brief heavy rainfall and potentially flash flooding. Parts of Metro
Austin picked up 2.5-2.85 inches of rain in just over an hour last
night, with more rain expected over these areas today and for the
days to come.

PREV DISCUSSION... /ISSUED 641 AM CDT Wed May 8 2019/

AVIATION...
SHRA/TSRA will gradually become more numerous as they move from west
to east across South Central Texas this morning into afternoon, then
decrease from west to east tonight.

At KDRT, expect VCSH with MVFR CIGs and SE winds 10 to 15 KTs rapidly
becoming VFR mid morning with passage of a dryline shifting winds to
NW at 7 to 15 KTs. VFR prevails through tonight with variable winds
of 5 KTs or less.

At KSAT/KSSF, -SHRA with LIFR/IFR conditions SE winds of 7 to 11 KTs
will continue through the morning with a TEMPO of TSRA from 12Z-16Z.
Winds turn S at 12 to 18 KTs and gusty late morning with CIGs slowly
rising to MVFR, then low end VFR late afternoon into evening. Have
gone VCTS this afternoon due to uncertainty of redevelopment. CIGs
lower to MVFR this evening and IFR overnight as winds decrease to
around 5 KTs.

At KAUS, SHRA with IFR conditions will develop at KAUS by mid
morning with S winds of 8 to 12 KTS. CIGs slowly rise to MVFR midday
and low end VFR late afternoon as S winds increase to 12 to 20 KTs
and gusty late morning through early evening with TEMPO of TSRA from
18Z-22Z. CIGs lower to MVFR this evening and IFR overnight as winds
decrease to around 5 KTs. A cold front moves through late Thursday
morning with winds shifting to N at 10 to 15 KTs.

PREV DISCUSSION... /ISSUED 311 AM CDT Wed May 8 2019/

SHORT TERM (Today through Thursday)...
The latest surface analysis shows an upper trough across New Mexico
with a dry-line extending from the Panhandle down across West Texas.
The focus of ongoing convection has been north of our area ahead of
the dry-line with only a few showers across the western counties. As
the dry-line progresses east, a line of storms along the boundary is
expected to move into area later this morning. With high CAPE, from
3500-4000 J/kg, severe storms with large hail and damaging winds are
expected. Greatest chances for strongest storms will be in the Hill
Country and northeastern counties. The threat for locally heavy rain
is also play today with PWATS still elevated, ranging from 1.7 to
1.9. This is particularly important for areas that have already
received multiple rounds of downpours over the past couple of days.
With already saturated ground, rapid run-off leading to flash
flooding will likely occur. A Flash Flood Watch is in effect for
vulnerable counties, including Blanco, Burnet, Gillespie, Hays,
Llano, Travis, and Williamson counties. It is extremely important to
stay weather aware and avoid areas prone to flooding.

With the dry-line progressing eastward, clearing skies out west with
residual showers in the eastern CWA by tonight. By Thursday, multiple
features increase rain chances, yet again. A cold front moves into
the area Thursday bringing more rain. Timing and progression of the
front will be crucial to rainfall amounts. As of now, highest totals
look to be in our southeastern counties.

LONG TERM (Thursday Night through Tuesday)...
Thursday night into Friday will likely still see widespread showers
and storms from the cold front as it slows near our southern border.
WPC has a moderate risk for Excessive Rainfall for our far eastern
border, with a slight risk covering the I-35 corridor, and a marginal
for the remaining area. These risk categories refer to the potential
for rainfall amounts to exceed flash flood guidance.

Bottom Line: The continuing wet pattern will set the area up for
flash flooding as well as potential river flooding. Avoid all areas
prone to flash flooding. Do not drive into flooded roadways. Have
multiple ways to receive weather alerts.

As the frontal boundary slowly dissolves and moves east, Sunday will
see low chances for rain, and higher chances for some sun. The relief
is short-lived as the next approaching upper low increases rain
chances by Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              82  69  82  57  69 /  80  40  50  80  70
Austin Bergstrom Intl Airport  82  69  82  57  70 /  70  40  50  80  70
New Braunfels Muni Airport     82  68  81  58  70 /  60  30  60  80  70
Burnet Muni Airport            81  66  79  53  66 /  80  30  30  60  60
Del Rio Intl Airport           90  66  85  60  71 /  20   0  40  70  60
Georgetown Muni Airport        81  68  81  55  69 /  80  30  40  70  60
Hondo Muni Airport             86  67  82  59  72 /  60  10  50  70  50
San Marcos Muni Airport        82  68  82  57  71 /  60  30  60  80  70
La Grange - Fayette Regional   85  71  84  61  74 /  70  50  60  90  70
San Antonio Intl Airport       82  69  81  59  71 /  60  20  50  80  70
Stinson Muni Airport           82  70  81  60  71 /  60  20  60  80  70

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for Blanco-Burnet-
Gillespie-Hays-Llano-Travis-Williamson.

&&

Aviation...Hampshire
Short-Term/Long-Term...Treadway
Warnings...Huffman
IDSS/Chat...Yura
Hazardous weather outlook, May 8, 7:31 AM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
731 AM CDT Wed May 8 2019

TXZ171>173-183>194-202>209-217>225-228-091245-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
731 AM CDT Wed May 8 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A severe thunderstorm watch has been issued for most of the
Edwards Plateau, Hill Country, and Austin metro area through 1 pm
this afternoon. An enhanced to slight risk of severe storms is
forecast across much of South Central Texas today into tonight
with a potential of very large hail, damaging wind gusts, and even
isolated tornadoes. In addition, repeat storms moving over the
same areas could lead to heavy rains and flash flooding. A Flash
Flood Watch is in effect for the eastern Hill Country into the
Austin Metro area from 10 AM through 7 PM today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Periods of showers and thunderstorms continue Thursday through
Tuesday. The threat for heavy rains and flooding is elevated with
strong to severe storms also possible. The highest threats are on
Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Please report any severe weather or flooding to the National Weather
Service.

In the hours before

Special weather statement, May 8, 8:39 AM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
839 AM CDT Wed May 8 2019

TXZ183-184-081445-
Val Verde TX-Edwards TX-
839 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS AND
NORTHEASTERN VAL VERDE COUNTIES UNTIL 945 AM CDT...

At 839 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 21 miles south of Sonora to 11 miles southeast
of Juno. Movement was east at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Rocksprings, Bakers Crossing, Devil's Sinkhole State Natural Area,
Us-277 Near The Sutton-Edwards County Line and Devils River SNA -
Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.

LAT...LON 3029 10084 3029 9994 2996 10015 2996 10115
TIME...MOT...LOC 1339Z 270DEG 18KT 3026 10062 3005 10096

HUFFMAN
Special weather statement, May 8, 9:20 AM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
920 AM CDT Wed May 8 2019

TXZ186-188-081500-
Gillespie TX-Kerr TX-
920 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR AND
NORTHWESTERN GILLESPIE COUNTIES UNTIL 1000 AM CDT...

At 920 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Kerr Wildlife Management Area, or 22 miles
southeast of Junction, moving northeast at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mountain Home, Doss, Harper, Kerr Wildlife Management Area, I-10 Near
The Kimble-Kerr County Line and The Intersection Of I-10 And Us 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.

LAT...LON 3050 9902 3029 9902 2999 9969 3007 9969
      3008 9976 3015 9976 3022 9975 3029 9968
      3029 9930 3050 9930
TIME...MOT...LOC 1420Z 226DEG 33KT 3019 9961

HUFFMAN
Special weather statement, May 8, 9:24 AM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
924 AM CDT Wed May 8 2019

TXZ171-172-081515-
Llano TX-Burnet TX-
924 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LLANO AND NORTHERN
BURNET COUNTIES UNTIL 1015 AM CDT...

At 924 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Blowout, or 10 miles southwest of Kingsland, moving
northeast at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Burnet, Marble Falls, Kingsland, Bertram, Buchanan Dam, Gainesville,
Granite Shoals, Horseshoe Bay, Buchanan Lake Village, Highland Haven,
Inks Lake State Park, Lake Victor, Mahomet, Sunnylane, Longhorn
Cavern State Park, Joppa, Shady Grove and Sunrise Beach Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.

LAT...LON 3082 9792 3050 9846 3050 9864 3056 9873
      3103 9826 3103 9820
TIME...MOT...LOC 1424Z 229DEG 40KT 3056 9857

HUFFMAN
Special weather statement, May 8, 9:57 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
957 AM CDT Wed May 8 2019

TXZ171-172-186-188>190-081545-
Blanco TX-Gillespie TX-Kerr TX-Llano TX-Kendall TX-Burnet TX-
957 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KERR...WESTERN BLANCO...
GILLESPIE...LLANO...NORTHERN KENDALL AND NORTHWESTERN BURNET COUNTIES
UNTIL 1045 AM CDT...

At 957 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Sloan to near Kerr
Wildlife Management Area. Movement was northeast at 80 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Kerrville, Fredericksburg, Kingsland, Llano, Comfort, Round Mountain,
Buchanan Dam, Gainesville, Granite Shoals, Horseshoe Bay, Ingram,
Hunt, Buchanan Lake Village, Stonewall, Highland Haven, Castell,
Field Creek, Inks Lake State Park, Kerrville-Schreiner Park and
Bluffton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.

LAT...LON 2998 9851 2998 9957 3029 9947 3029 9930
      3050 9930 3050 9896 3092 9896 3092 9842
      3095 9845 3103 9844 3103 9826
TIME...MOT...LOC 1457Z 229DEG 71KT 3110 9880 3010 9943

HUFFMAN
Special weather statement, May 8, 10:42 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1042 AM CDT Wed May 8 2019

TXZ171-172-081630-
Llano TX-Burnet TX-
1042 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LLANO AND NORTHERN BURNET
COUNTIES UNTIL 1130 AM CDT...

At 1041 AM CDT, Doppler radar was tracking a strong thunderstorm near
Kingsland, moving northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Burnet, Kingsland, Buchanan Dam, Gainesville, Buchanan Lake Village,
Highland Haven, Inks Lake State Park, Watson, Bluffton, Lake Victor,
Stolz, Sunnylane, Longhorn Cavern State Park, Joppa, Shady Grove, Tow
and Sunrise Beach Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.

LAT...LON 3083 9794 3056 9850 3071 9864 3103 9832
      3103 9798
TIME...MOT...LOC 1541Z 231DEG 25KT 3070 9846

HUFFMAN
Special weather statement, May 8, 11:01 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1101 AM CDT Wed May 8 2019

TXZ186-188>191-205-206-081700-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Kerr TX-Hays TX-Kendall TX-
1101 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS...SOUTHEASTERN
KERR...CENTRAL BLANCO...SOUTHEASTERN GILLESPIE...KENDALL...NORTH
CENTRAL BEXAR AND CENTRAL COMAL COUNTIES UNTIL NOON CDT...

At 1101 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rocky Creek to near Camp Verde. Movement was
east at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Boerne, Dripping Springs, Wimberley, Comfort, Blanco, Canyon Lake,
Fair Oaks Ranch, Bulverde, Johnson City, Woodcreek, Stonewall,
Guadalupe River State Park, Kendalia, Rocky Hill, Kreutzberg, Spring
Branch, Blumenthal, Henly, Albert and Waring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.

LAT...LON 3025 9802 3021 9797 2966 9835 2979 9894
      2986 9910 3033 9874
TIME...MOT...LOC 1601Z 265DEG 24KT 3024 9854 2985 9903

HUFFMAN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:51 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
May 7, 7:52 PM CDTSpecial Weather StatementEWXTravis38 min
May 7, 8:15 PM CDTSpecial Weather StatementEWXBurnet45 min
May 7, 8:16 PM CDTSpecial Weather StatementEWXWilliamson44 min
May 7, 8:48 PM CDTFlash Flood WarningEWXHays3 hr
May 7, 9:32 PM CDTRiver Flood WarningEWXTravis5 hr
May 7, 9:54 PM CDTFlash Flood WatchEWXBlanco, Burnet, Gillespie, Hays, Llano, Travis and 1 more21 hr
May 8, 4:13 AM CDTSpecial Weather StatementEWXReal32 min
May 8, 4:43 AM CDTSpecial Weather StatementEWXReal47 min
May 8, 5:24 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real66 min
May 8, 6:33 AM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr57 min
May 8, 7:19 AM CDTSpecial Weather StatementEWXComal41 min
May 8, 7:37 AM CDTSpecial Weather StatementEWXGillespie23 min
May 8, 7:58 AM CDTSpecial Weather StatementEWXVal Verde47 min
May 8, 8:39 AM CDTSpecial Weather StatementEWXEdwards66 min
May 8, 9:20 AM CDTSpecial Weather StatementEWXKerr40 min
May 8, 9:24 AM CDTSpecial Weather StatementEWXBurnet51 min
May 8, 9:32 AM CDTSevere Thunderstorm WarningEWXBurnet, Llano18 min
May 8, 9:57 AM CDTSpecial Weather StatementEWXGillespie, Kerr, Llano48 min
May 8, 10:01 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Kerr59 min
May 8, 10:07 AM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr3 hr
May 8, 10:42 AM CDTSpecial Weather StatementEWXBurnet48 min
May 8, 10:59 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Hays, Llano, Travis61 min
May 8, 11:01 AM CDTSpecial Weather StatementEWXBlanco, Comal, Kendall59 min
May 8, 11:40 AM CDTAreal Flood AdvisoryEWXBlanco, Kendall6 hr
May 8, 12:16 PM CDTFlash Flood WarningEWXComal, Hays6 hr
May 8, 12:19 PM CDTAreal Flood AdvisoryEWXTravis, Williamson6 hr
May 8, 12:21 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson2 min
May 8, 12:27 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson48 min
May 8, 12:55 PM CDTRiver Flood WarningEWXBlanco30 hr
May 8, 1:32 PM CDTRiver Flood WarningEWXTravis26 hr
May 8, 2:43 PM CDTRiver Flood WarningEWXBlanco14 hr
May 8, 2:43 PM CDTRiver Flood WarningEWXBlanco, Hays14 hr
May 8, 3:06 PM CDTRiver Flood WarningEWXHays17 hr
May 8, 3:06 PM CDTRiver Flood WarningEWXHays20 hr
May 8, 3:06 PM CDTRiver Flood WarningEWXCaldwell, Hays29 hr
May 8, 3:09 PM CDTRiver Flood WarningEWXCaldwell, Gonzales37 hr
May 8, 3:18 PM CDTRiver Flood WarningEWXHays13 hr
May 8, 3:18 PM CDTRiver Flood WarningEWXTravis17 hr
May 8, 6:53 PM CDTRiver Flood WarningEWXWilliamson9 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.